# SDR CA130109009

- Difficulty date: January 4, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Amd FALCON10
- Aircraft time: 8,119 hours
- Engine: Garrtt TFE73121C
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Hose
- Part number: FAL1007
- Condition: Collapsed
- Location: Slat
- Part time: 438 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CRUISE FLIGHT, THE CREW NOTICED THAT THE LT INBD SLAT WAS NOT SHEDDING ICE.  THE ANTI-ICE FLEX HOSE FOR THE LT INBD SLAT WAS REMOVED AND FOUND TO BE DELAMINATED IN SEVERAL AREAS OF THE INNER LINING.
